# SDR DL76L060314

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 53,358 hours, 8,195 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440401
- Part serial: 4625
- Condition: Damaged
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WX RADAR SWEPT FAR RIGHT AND THEN FROZE.  CYCLING POWER HAD NO EFFECT.  REMOVED AND REPLACED WX RADAR ANTENNA.  WX RADAR OPS CHECK OK.
